Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 35, NWS Lubbock, TX

April 11, 2012Cochran County, Yoakum County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 11, 2012, 7:46 PM CDT for Cochran County, Yoakum County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2012, 7:46 PM CDT (00:46 UTC)
Expired
Apr 11, 2012, 8:15 PM CDT
In force
29 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Cochran County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 109 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WUUS54 KLUB 120046
SVRLUB
TXC079-501-120115-
/O.NEW.KLUB.SV.W.0035.120412T0046Z-120412T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN YOAKUM COUNTY IN NORTHWEST TEXAS.
  SOUTHWESTERN COCHRAN COUNTY IN NORTHWEST TEXAS.

* UNTIL 815 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9
  MILES NORTH OF BRONCO...OR 21 MILES NORTHWEST OF PLAINS...AND   
  MOVING EAST AT 10 MPH.  THIS STORM CONTINUES TO BECOME ORGANIZED 
  AND MAY PULSE UP TO PRODUCE VERY LARGE HAIL.  IN ADDITION...THE STORM
  IS EXHIBITING A TIGHT ROTATION ACROSS EASTERN NEW MEXICO WHICH MAY
  MOVE INTO TEXAS OVER THE NEXT 30 MINUTES.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BRONCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE
TO PROPERTY OR PERSONAL INJURY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3363 10306 3357 10285 3339 10270 3328 10290
      3321 10306 3322 10307
TIME...MOT...LOC 0043Z 287DEG 7KT 3338 10311

$$
2 follow-up statements
885 
WWUS54 KLUB 120102
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
802 PM CDT WED APR 11 2012

TXC079-501-120115-
/O.CON.KLUB.SV.W.0035.000000T0000Z-120412T0115Z/
YOAKUM TX-COCHRAN TX-
802 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COCHRAN AND NORTHWESTERN YOAKUM COUNTIES UNTIL 815 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
MILES NORTH OF BRONCO...OR 19 MILES NORTHWEST OF PLAINS...MOVING EAST
AT 10 MPH.  THIS STORM HAS A HISTORY OF OF PRODUCING LARGE HAIL TO
THE SIZE OF GRAPEFRUIT IN EASTERN NEW MEXICO.

LOCATIONS IMPACTED INCLUDE...
  BRONCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3363 10306 3357 10285 3339 10270 3328 10290
      3321 10306 3322 10307
TIME...MOT...LOC 0101Z 287DEG 7KT 3337 10307

$$
415 
WWUS54 KLUB 120109
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT WED APR 11 2012

TXC079-501-120115-
/O.CON.KLUB.SV.W.0035.000000T0000Z-120412T0115Z/
YOAKUM TX-COCHRAN TX-
809 PM CDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COCHRAN AND NORTHWESTERN YOAKUM COUNTIES UNTIL 815 PM CDT...

AT 807 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
STORM WAS LOCATED 8 MILES NORTH OF BRONCO...OR 18 MILES NORTHWEST OF
PLAINS...MOVING EAST AT 10 MPH.  THIS STORM HAS A HISTORY OF PRODUCING
LARGE HAIL.

LOCATIONS IMPACTED INCLUDE...
  BRONCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3355 10306 3352 10281 3339 10279 3328 10290
      3321 10306 3322 10307
TIME...MOT...LOC 0109Z 287DEG 7KT 3337 10305

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:21 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 11, 6:21 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
621 PM CDT WED APR 11 2012

.AVIATION...
STRONG SCATTERED -TSRA OCCURRING NEAR THE STATE LINE IS EXPECTED TO
GRADUALLY MOVE EAST THIS EVENING...THUS INITIALLY IMPACTING KLBB
LATER THIS EVENING /AOA 00Z/ AND LATER STILL AT KCDS...UNLESS
STORMS INITIATE ALONG A BOUNDARY NORTH OF THE SAID TERMINAL. WILL
THEREFORE MAINTAIN TEMPO AT BOTH TAF SITE BEGINNING AT 12/00Z FOR
MVFR VISIBILITY...VFR CLOUD DECKS AND TSRA. OVER NIGHT...TEMPS
COOLING TO NEAR THE DEWPOINT MAY INDUCE MVFR TO IFR CLOUD DECKS
BEFORE LIFTING LATE MORNING/EARLY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT WED APR 11 2012/

SHORT TERM...
LOW LEVEL DESTABILIZATION ONGOING ACROSS THE REGION...A LITTLE
SLOWER ACROSS PARTS OF THE FCST AREA WITH A FAIRLY THICK CIRRUS
SHIELD MOVING ACROSS THE WRN ZONES. NORTH OF THAT CLOUD COVER
CONTINUE TO SEE TSRA BLOSSOM ACROSS THE PANHANDLE AND ALSO BEGINNING
TO SEE STORMS MOVING OFF THE HIGH TERRAIN NEAR RUIDOSO AND EAST OF
THE PECOS RIVER VALLEY IN THE PERMIAN BASIN. CU FIELDS HAVE
DEVELOPED ACROSS THE ERN FCST WHERE SUN HAS BEEN MORE PREVALENT.
MODELS REMAIN CONSISTENT IN SPREADING SCATTERED TO NUMEROUS TSRA
ACROSS MAINLY THE NRN HALF OF THE FCST AREA THIS EVENING...AND WITH
LOW LEVEL MOISTURE HANGING ON ACROSS THE AREA MUCH BETTER THAN
YESTERDAY HAVE BUMPED POPS UP INTO LIKELY CATEGORY ACROSS A GOOD
PORTION OF THE FCST AREA. INCREASING WINDS ALOFT EAST OF AN UPPER
SHORT WAVE EJECTING NEWD ACROSS ARIZONA AS WELL AS BACKED LOW LEVEL
FLOW WILL MODESTLY INCREASE BULK SHEAR AND POTENTIAL FOR STORM SCALE
ORGANIZATION.

THURSDAY WILL SEE THE DRYLINE PUNCH EWD TOWARD THE ROLLING PLAINS AS
THE AFOREMENTIONED UPPER TROUGH MOVES ACROSS THE GREAT BASIN. THAT
WILL LIMIT STORM CHANCES TO THE ROLLING PLAINS AND SERN PANHANDLE
ALTHOUGH CAP MAY STRENGTHEN. STILL SITUATION JUSTIFIES A
CONTINUATION OF SLIGHT CHANCE POPS ACROSS THE EAST. WEST OF THE
DRYLINE WINDS WILL BECOME A BIT BREEZY WHILE HUMIDITY LOWERS TOWARD
FIRE WEATHER CONCERNS. HOWEVER...FUELS LOOK TO BE GREEN ENOUGH TO
MINIMIZE THREAT GIVEN MARGINAL METEOROLOGICAL CONDITIONS. WILL THUS
CANCEL FIRE WEATHER WATCH.

LONG TERM...
AS UPPER LEVEL RIDGING MOVES EAST OF THE REGION BY LATE
THURSDAY...WE WILL ONCE AGAIN BE UNDER THE INFLUENCE OF SOUTHWEST
FLOW ALOFT.  THIS FLOW REGIME WILL CONTINUE INTO THE WEEKEND AS LOW
DIGS INTO THE FOUR CORNERS REGION ON SATURDAY AS IT MATURES WITH
SLOW PROGRESSION WITH A SECONDARY LOBE OF ENERGY APPROACHING MONDAY.
NORTHWEST FLOW ALOFT RETURNS FOR TUESDAY AND WEDNESDAY.

THURSDAY COULD SEE STORMS ACROSS THE ROLLING PLAINS WITH A LOW
PROBABILITY OF ADDITIONAL FORMATION ALONG THE DRYLINE AS DIFFLUENT
FLOW ALOFT ENHANCES UPWARD VERTICAL MOTION AFTER SUNSET.  THIS
FEATURE IS FAIRLY WEAK...BUT COULD BE JUST ENOUGH TO KEEP ACTIVITY
GOING INTO THE EARLY EVENING HOURS.  INCREASING SHEAR MAY HELP TO
PROMOTE EARLY DISCRETE STORMS IN THE NORTHEAST WITH A TRANSITION TO
A QLCS MODE DOWN THE DRYLINE IF THINGS CAN STAY ACTIVE.  HAIL AND
WIND WILL BE THE PRIMARY THREAT THOUGH SOME LOW TORNADIC POTENTIAL
MAY EXIST FAR EAST.

FRIDAY LOOKS TO KEEP THE DRYLINE EAST OF THE ESCARPMENT...IF STORMS
MANAGE TO GET GOING OUT EAST...ANOTHER AREA OF UPPER LEVEL LIFT IS
DUE OVER THE REGION FRIDAY EVENING. ONCE AGAIN...ANY THREAT WILL
BE LIMITED TO THE FAR EASTERN ZONES WITH THE WEST REMAINING QUITE
DRY AS THE UPPER LEVEL LOW APPROACHES. ELEVATED FIRE WEATHER COULD
BE POSSIBLE FRIDAY WEST OF THE US 385 CORRIDOR. SATURDAY LOOKS
MEAGER INSOFAR AS RAIN CHANCES GO ONCE AGAIN AND ONLY THE ROLLING
PLAINS LOOK TO HAVE MUCH...IF ANY...CHANCE OF RAIN. OUT WEST...WE
COULD SEE A PERIOD OF ELEVATED TO CRITICAL FIRE WEATHER ACROSS THE
SOUTHWESTERN SOUTH PLAINS SATURDAY AFTERNOON. PACIFIC FRONT ROLLS
THROUGH SUNDAY DRYING THINGS OUT AND PUSHING THE DRYLINE WELL
EAST. COLD FRONT ENTERS THE CWFA ON TUESDAY WHICH MAY NOT EVEN MAKE IT
INTO THE ENTIRE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  79  45  78  47 /  50  10  10  10  10
TULIA         54  83  45  81  52 /  60  10  10  10  10
PLAINVIEW     57  83  47  83  55 /  60  10  10  10  10
LEVELLAND     57  83  47  83  51 /  50  10  10  10  10
LUBBOCK       59  84  51  84  58 /  60  10  10  10  10
DENVER CITY   56  82  49  82  49 /  40  10  10  10   0
BROWNFIELD    59  84  51  84  55 /  50  10  10  10  10
CHILDRESS     60  83  62  84  61 /  60  20  20  20  20
SPUR          60  85  60  84  61 /  60  20  20  20  20
ASPERMONT     63  85  62  84  61 /  40  20  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29
Hazardous weather outlook, Apr 11, 3:19 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
319 PM CDT WED APR 11 2012

TXZ021>044-122030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
319 PM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING. THE AIR MASS ACROSS THE REGION
CONTINUES TO DESTABILIZE AND IS EXPECTED TO RESULT IN AN ENVIRONMENT
FAVORABLE FOR EITHER THE INITIATION OF THUNDERSTORMS OR MAINTAINING
THUNDERSTORMS THAT MOVE IN FROM EASTERN NEW MEXICO. HAIL UP TO THE
SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS WILL BE THE MAIN
THREATS...HOWEVER AN ISOLATED TORNADO THREAT WILL EXIST NEAR A
WEAK BOUNDARY LOCATED ACROSS THE EXTREME SOUTHEASTERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG
AND EAST OF THE DRYLINE...LIKELY LOCATED NEAR THE EASTERN EDGE OF
THE SOUTH PLAINS...THURSDAY AFTERNOON AND EVENING. IN ADDITION...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
WESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE THURSDAY.

ON FRIDAY...SATURDAY AND PERHAPS SUNDAY...ELEVATED TO CRITICAL
FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTH PLAINS
AND EXTREME SOUTHWESTERN PANHANDLE. ADDITIONALLY...SOUTHWESTERLY
WINDS MAY BECOME SUSTAINED IN EXCESS OF 30 MPH ON THE CAPROCK
SATURDAY. MOREOVER...THERE IS A SLIGHT CHANCE THAT SEVERE
THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE DRYLINE...LIKELY
LOCATED SOMEWHERE IN THE ROLLING PLAINS...DURING THE AFTERNOON AND
EVENING HOURS BOTH FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING.

In the hours before

Special weather statement, Apr 11, 5:54 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
554 PM CDT WED APR 11 2012

TXZ021-022-112330-
CASTRO-PARMER-
554 PM CDT WED APR 11 2012

...THUNDERSTORMS DEVELOPING RAPIDLY OVER THE EXTREME SOUTHWEST TEXAS
PANHANDLE EARLY THIS EVENING...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER EAST CENTRAL PARMER COUNTY...
MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL AND STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL APPROACH EASTER AND SUMMERFIELD.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3473 10216 3442 10253 3459 10272 3475 10263
      3475 10218
TIME...MOT...LOC 2253Z 212DEG 17KT 3460 10259

05
Special weather statement, Apr 11, 6:29 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
629 PM CDT WED APR 11 2012

TXZ033-039-120030-
COCHRAN-YOAKUM-
629 PM CDT WED APR 11 2012

...THUNDERSTORMS WITH STRONG WIND GUSTS MAY MOVE INTO WESTERN COCHRAN
AND NORTHWESTERN YOAKUM COUNTIES CLOSE TO 700 PM THIS EVENING...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEA COUNTY NEAR CROSSROADS...MOVING EAST AT
15 TO 20 MPH.

PENNY SIZE HAIL AND WINDS AT LEAST UP TO 50 MPH...ARE POSSIBLE WITH
THIS STORM.

STRONG WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3382 10304 3382 10286 3326 10286 3329 10306
TIME...MOT...LOC 2328Z 269DEG 13KT 3343 10328

05
Special weather statement, Apr 11, 6:42 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
642 PM CDT WED APR 11 2012

TXZ022-120030-
CASTRO-
642 PM CDT WED APR 11 2012

...STRONG THUNDERSTORMS CONTINUE ACROSS CENTRAL AND NORTHERN CASTRO
COUNTY THIS EVENING...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN CASTRO COUNTY...JUST NORTH OF
EASTER...MOVING NORTHEAST AT 15 MPH. OTHER STRONG THUNDERSTORMS WERE
DEVELOPING FURTHER SOUTH INTO CENTRAL CASTRO COUNTY.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS PASS.

LAT...LON 3475 10200 3447 10221 3470 10248 3475 10244
      3475 10207
TIME...MOT...LOC 2340Z 219DEG 15KT 3468 10239

05

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:03 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum42 min
Apr 11, 8:15 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum60 min
Apr 11, 8:23 PM CDTSpecial Weather StatementLUBHockley52 min
Apr 11, 9:06 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum39 min
Apr 11, 9:43 PM CDTSevere Thunderstorm WarningLUBHockley, Lynn, Terry47 min
Apr 11, 10:26 PM CDTSpecial Weather StatementLUBLubbock34 min
Apr 11, 10:45 PM CDTAreal Flood AdvisoryLUBLubbock, Lynn50 min
Apr 11, 11:41 PM CDTSpecial Weather StatementLUBCrosby34 min
Apr 11, 11:55 PM CDTSpecial Weather StatementLUBLubbock35 min
Apr 12, 12:08 AM CDTWind AdvisoryLUBCrosby, Floyd, Hale, Lubbock112 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.